# SDR 20000517SH030

- Difficulty date: March 20, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Aircraft time: 500 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Ecu
- Part number: 70BMB01000
- Part serial: 380
- Condition: Inoperative
- Location: Engine
- Part time: 500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  STARTS ABORTED AT 20 PERCENT NG.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM. (S)
